# SDR DALA2023072405951

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 25,547 hours, 9,843 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2877383) WHILE ON THE LINE IN LAX, MAINTENANCE OBSERVED THAT THE #3 TIRE TREAD CAP WAS LOST. UPON FURTHER INSPECTION MAINTENANCE DISCOVERED DAMAGE TO THE LOWER INSPAR SKIN OF THE RH HORIZONTAL STABILIZER. REPAIRED DAMAGE PER ERA 609877-14AD.
